# SDR DALA12010770984

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 56,321 hours, 40,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Limits
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TAILCONE RELEASE SYS FUNCTIONAL CHECK AND FOUND THAT THE AFT DOOR EMERGENCY HANDLE RELEASE CABLE WAS OUT OF ALLOWABLE LIMITS. THIS DISCREPANCY IS THAT THE DOOR COULD BE OPENED WITH LESS THAN THE REQUIRED 8 POUNDS OF PULL FORCE. THE TAILCONE RELEASE SYSTEM CABLE WAS ADJUSTED AND RIGGED BACK INTO SPECIFICATIONS.
